AFib

● Marie de Croy, Belgium (English translation from French)

Regarding my testimony, here is a summary.

I am 73 years old.

Since 2014, I have suffered from atrial fibrillation, without hypertension. In my opinion, but I only understood it in 2018, following intensive use of an iPad on my knees, since 2013!

I had a flutter ablation which did not work, then an isolation of the pulmonary vein but, in 2015, the fibrillations returned. We then decided to accept them, by taking a beta blocker (bisoprolol) and an anticoagulant (apixaban). In spite of this, I noticed on my blood pressure monitor, from time to time, periods of heart rate above 100 and an irregularity which could last a few hours.

Also, in 2016 I was detected with chronic B lymphocyte leukemia, under surveillance, but without treatment for the moment.

In 2018 I understood that wifi was as harmful as 4G waves and I connected my iPad to the ethernet network but it was not until the end of June 2020, thanks to the induced voltage meter, that I understood that this network carried a lot of harmful EMFs.

At the same time, I discovered grounding (at the beginning about 6 hours a day, now with the night in addition).

After a week when I rather noticed a worsening of the heart rate and the irregularity (!), suddenly the pulse went down to 70 and was totally stabilized, without any more irregularity, this observed by my cardiologist in early August.

I thought then that if the beta blocker works better with grounding, why not try grounding without the beta blockers!

I first went from 5mg per day to 2.5, then, after 3 weeks with no clinical difference, I went to zero on September 4.

There was a little discomfort and my heart rate went from 70 to 80-100, but still without irregularity.

I bought a Withing watch which detects fibrillation and so far it has not detected any!

The migraines that I suffered more and more in the morning and that no one had thought to link to beta blockers when it is mentioned in black and white in the side effects, improved a lot as well as digestion (intense fatigue after the meals), tears, cold legs, runny nose, hair loss, redness, (to stick to the possible side effects of Bisopropol).

I now intend to do without the anticoagulant.

Because another symptom that I have suffered for several months is discomfort at the back of the palate. I of course consulted an ENT, then a bronchopneumologist and even my dentist, without any success!

However, among the side effects of apixaban (Eliquis) I read, black and white, “swelling of the tongue and throat”.

Who knows if this is not a sign of chronic inflammation, which is itself detected in my leukemia, itself resulting in a loss of immunity (I had infectious endocarditis in 2019 with no other symptom than fever).

I feel very helpless and alone because no one here knows about grounding except by hearsay and certainly not with the necessary therapeutic hindsight.

The moral of this whole story is that you have to read the instructions for the medications you are taking yourself, but doctors don’t like that!

I hope you find this testimony useful.

Regards,

Marie

● From Knollis Edward Byrd, 90, New Albany, MS (2020): “I have also had atrial fib and my cardiologist had me wear a heart monitor and portable defibrillator.  I changed cardiologists.  A recheck showed change of ejection fraction of 24 to improved 45.  Afib likely a result of irregular nightly breathing caused by maybe chronic sinusitis. No more problems with Afib since chronic sinusitis is gone. Still use two blood pressure pills. But after only two weeks Earthing blood pressure is steady systolic 115-135 over diastolic 70- 85 with heart rate resting at 60 +/- 5.   I have now discontinued Eliquis.” Cardiologist visit last month said no more problems.

A Brief Guide to Earthing

FREE

Get access to the downloadable guide, plus stay up-to-date on the latest news from the Institute